# SDR UC22002F00003

- Difficulty date: February 12, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N4149C
- Make and model: Piper PA-28-181
- Aircraft serial: 2843190
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 62701114
- Condition: Frayed
- Location: Fwd Stabilator
- Part time: 2,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT AND LEFT FORWARD STABILATOR CONTROL CABLES FRAYED AND WORN DURING A 100 HOUR INSPECTION.
